Subscribe to feed
‹ New World Disorder • Facebook doesn’t need to be Adbook ›
November 6, 2007 in Science | 2 comments
It’s happening again, only this time it’s my right eye that’s giving me blue flashes and vision filled with floaters. Very annoying.
Ellen Miller on November 6, 2007 at 9:30 pm
Doc. See this Benign Eye Floaters. My husband has the same condition and urged me to urge you to see a Doc (no pun intended) ASAP. The floaters aren’t the problem but the flashes are. It all has something to do with the separation of the gel in your eye from the retina. Do take care. Ellen
Doc Searls on November 7, 2007 at 12:09 am
Having gone through exactly the same thing back a few months back with my left eye, I’m prepared not to freak out unless symptoms turn into retinal detachment.
More about what it is.
Comments are now closed.
@_petegreen @Photoshop @adobehelper Good idea. Meanwhile, this @Adobe forum gave me the answer: adobe.ly/1kTURZz #VRM Thanks!
About 4 days ago from Doc Searls's Twitter via Twitter Web Client
Why the f does Facebook always take the second or third photo on a linked site, rather than the top one? Is there a way to control that?
About 4 days ago from Doc Searls's Twitter via Facebook
Remembering our great friend "Big Davy" Sallis: j.mp/bigdavy . fb.me/3128J7iHr
All the best technologies have the worst uses. Bear that in mind before banning any of them. HT @shirky
Remembering Big Davy: j.mp/bigdavy Very sad news about a dear friend and irreplaceable genius.
About 4 days ago from Doc Searls's Twitter via Bitly
Powered by WordPress and Tarski